Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Having body ache, sore throat. Feels fatigued, loss of appetite. Not cured by aleve. Any alternate solution?

I am experiencing severe aches and pains all over my body, especially in my lower back. I woke up yesterday with a sore throat; it wasn t until the afternoon that the sore, tender feeling became increasingly worse. I feel extremely fatigued and weak and do not have an appetite . These pains also occurred approximately 2 weeks ago however initial pain started with upper abdominal strain and pressuring. Later on that evening the pains and aches started up. I do not know what is happening to my body. It is extremely frustrating and I cannot even focus at work. Aleve is not even providing any relief from these pains. Someone help me. I will be going to doctor this week, but need immediate tips on how to fight this pain.
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
you are having allergy and that is causing sinusiris with post nasal drip with soar throat
as the food protein is involved you are having this
any of food protein start reacting with body protein to cause this
stop milk and diary completely
use non oily non spicy non greesy foods
use antacid gel tds '
anti allergic tab and gastric enzymes
get allergy doctor consultation who will o blood seru tests for specific antibodies for milk wheat potato and other food
stop after tests you will be benefitted
Answered: Wed, 23 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor